# SDR AALA20140624014

- Difficulty date: June 24, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 58,283 hours, 7,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105924001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 31G EMER LIGHT INOPERATIVE.  REPLACED LAMP FOR SEAT 31G EMER LIGHT.  OPERATIONS CHECKED NORMAL.
